Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What causes nasal blockade along with headache?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1998
Answered : 784 Questions
Hi Doctor, My nose's left nostril is blocked from last one month due to which i feel headache.I am using Nasivion drop from last 15 days.I get relief for 12 hours when i take nasivion drop after that again headache starts.Please advice what medicine should i take.
Posted Wed, 26 Mar 2014 in Ear, Nose and Throat Problems
Answered by Dr. Prahlad Duggal 1 hour later
Brief Answer: steam, mucolytic, decongestant drops & antibiotics Detailed Answer: Hi, Thanks for the query. You have nasal blockade along with headache. The cause can be deviated nasal septum (DNS) or turbinate hypertrophy with or without sinusitis. DNS alone or mucosal hypertrophy alone or in combination can produce headache. Sinusitis is infection of sinuses and the cause can be because of DNS or some acute attack of rhinitis leading to retained infection in sinuses. Please consult an ENT and you need to undergo a CT scan Para nasal sinuses. Depending upon the findings of CT scan, medical management or surgical procedure may be required. If you want to go for medical treatment before consulting an ENT, please go for steam inhalation, mucolytic, decongestant nasal drops and antibiotics for few days. If thing do not improve, please consult an ENT. Feel free to ask another query. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor